# SDR AALA202108099671

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 59,453 hours, 34,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SLIDE COVER NEEDS TO BE RE-SECURED. REINSTALLED SLIDE COVER PER AMM 52-13-00
